# SDR SWAA2021110127089

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOORBOARD PANEL 242AF UPPER SURFACE HAS FIBERS PEELING; DOT#A-193-4 ; / [01] EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 701. FABRIC (A24484); RESIN (A54258).; [02] NEED OK TO BOND; [03] STEP 1 OK AND OK TO BOND; [04] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED FOR 3 HRS AT 150 DEGREES (OVEN B0-06 EXP 11-20-21). TAP TEST GOOD.; [05] REPAIRED PASSENGER CABIN FLOORBOARD PANEL 242AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; [06] OK
